Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 54, NWS Milwaukee, WI

June 30, 2021

NWS Milwaukee, WI issued this small craft advisory at Jun 30, 2021, 5:03 AM CDT. It took effect at Jul 1, 2021, 1:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2021, 5:03 AM CDT (10:03 UTC)
In effect from
Jul 1, 2021, 1:00 PM CDT
Expired
Jul 2, 2021, 9:25 AM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

891 
WHUS73 KMKX 301003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
503 AM CDT Wed Jun 30 2021

LMZ643>646-301815-
/O.NEW.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
503 AM CDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM Thursday to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-301500-
/O.CON.KMKX.MF.Y.0013.000000T0000Z-210630T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
503 AM CDT Wed Jun 30 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1 mile or less.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...Until 10 AM CDT Wednesday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
9 follow-up statements
900 
WHUS73 KMKX 301500
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1000 AM CDT Wed Jun 30 2021

LMZ261-362-364-366-563-565-567-868-301600-
/O.EXP.KMKX.MF.Y.0013.000000T0000Z-210630T1500Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1000 AM CDT Wed Jun 30 2021

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

Webcams and satellite imagery suggest that the fog over lake
Michigan is improving this morning. Though some areas of dense fog
may linger into late morning, widespread dense fog is not
expected to persist. Therefore the advisory is being allowed to 
expire.


$$

LMZ643>646-302300-
/O.CON.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1000 AM CDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM Thursday to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
870 
WHUS73 KMKX 301937
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
237 PM CDT Wed Jun 30 2021

LMZ643>646-010345-
/O.CON.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
237 PM CDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM Thursday to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
882 
WHUS73 KMKX 010346
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1046 PM CDT Wed Jun 30 2021

LMZ643>646-011200-
/O.CON.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1046 PM CDT Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM Thursday to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Nearshore waters of Lake Michigan will
  remain quite choppy. Waves can increase suddenly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
KPL
871 
WHUS73 KMKX 010910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
410 AM CDT Thu Jul 1 2021

LMZ643>646-011715-
/O.CON.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
410 AM CDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 25
  kt and waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM this afternoon to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Nearshore waters of Lake Michigan will
  remain quite choppy. Waves can increase suddenly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MRC
148 
WHUS73 KMKX 011419
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
919 AM CDT Thu Jul 1 2021

LMZ643>646-012230-
/O.CON.KMKX.SC.Y.0054.210701T1800Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
919 AM CDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 
  25 kt and waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM this afternoon to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
713 
WHUS73 KMKX 011947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
247 PM CDT Thu Jul 1 2021

LMZ643>646-020400-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
247 PM CDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 
  25 kt and waves 3 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 1 PM this afternoon to 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
594 
WHUS73 KMKX 020149
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
849 PM CDT Thu Jul 1 2021

LMZ643>646-021400-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
849 PM CDT Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WHAT...Waves 2 to 4 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
574 
WHUS73 KMKX 020838
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
338 AM CDT Fri Jul 2 2021

LMZ643>646-021645-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
338 AM CDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Waves 2 to 4 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 1 PM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
586 
WHUS73 KMKX 021425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
925 AM CDT Fri Jul 2 2021

LMZ643>646-021530-
/O.CAN.KMKX.SC.Y.0054.000000T0000Z-210702T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
925 AM CDT Fri Jul 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

2-3 foot waves will continue to diminish through the day as high
pressure builds in.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 4:06 AM CDT, 57 minutes earlier.

Area forecast discussion, Jun 30, 4:06 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
406 AM CDT Wed Jun 30 2021

.SHORT TERM...
(Issued 405 AM CDT Wed Jun 30 2021)

Early Morning Hours:

Patchy fog will be possible this morning as temperatures cool
beneath breaks in the clouds and the ground remains moist from
recent rains. While widespread dense fog isn't anticipated, some
visibilities down to a half mile have been reported in some of the
thicker fog banks.

Today through Thursday:

A cold front will slowly clear the area this morning and stall
over the southern end of Lake Michigan and northern IL today.
It'll serve as the focus for showers and storms down there.
Meanwhile, over our area, our skies should stay relatively clear
for the first half of the day and into the early afternoon except
for some high clouds passing over the WI/IL border from
convection to the south and maybe some passing cirrus around the
base of a trough passing to our north. This afternoon, we'll
generally lack forcing over our area, but nevertheless, CAMs are
trying to pop up spotty showers and maybe a rumble of thunder,
with the NAM 3km being the most agressive, likely owing to its
tendency to overdo surface dewpoints. CAM soundings do show us
reaching our convective temperature amid SBCAPE of 1000-1500 J/kg
and we will have a weak lake breeze move inland during the late
afternoon, so there will be at least a slight chance for isolated
to scattered activity. There is also some potential for a storm
or two to form over northern Wisconsin in association with a
shortwave and southward sinking cold front. This activity is
progged to dive southward during the late evening hours tonight,
weakening as it does. This could bring some brief shower chances
to Fond du Lac and Sheboygan counties if it manages to hold
together.

The cold front will sink south Thursday morning, clear the area,
and high pressure will build in throughout the day. There will be
another slight chance for daytime pop-up showers, this time mainly
focused west of Madison during the afternoon hours.

CMiller

&&

.LONG TERM...
(Issued 405 AM CDT Wed Jun 30 2021)

Thursday night through Tuesday:

Thursday night lows will feel refreshing in the mid 50s as drier
air (with lower dewpoints!) settles into the region in the wake of
an upper trough. That cooler, drier air will last through at
least Saturday morning while the upper low sits over Lower
Michigan and Ohio.

Friday will be a very pleasant day. Highs will be in the mid to
upper 70s inland while lakeshore areas will top out right around
70. Dewpoints will be comfortable in the lower to mid 50s. Winds
will be a little brisk in the morning, but become light and
variable for the afternoon as the surface high moves overhead.
There should be plenty of afternoon sunshine. Friday night lows
will dip into the mid to upper 50s.

Saturday will be another nice day as the upper trough shifts over
the northeast states. Highs will be a little warmer in the return
flow, with upper 70s near the lake and mid 80s inland. Dewpoints
will slowly inch into the lower 60s by the end of the day as high
pressure slides southeast and we start to get into the warm and
humid ridge.

By Sunday, the warm and more humid air will be over southern WI as
the upper ridge moves overhead. Surface high pressure will allow
for light winds and it will feel quite muggy for the Independence
Day holiday and again Monday. With highs around 90 and dewpoints
in the mid to upper 60s, heat index values will be in the mid 90s.
This is not enough for a heat advisory, but we will have to start
messaging heat safety.

A shortwave trough will swing through the upper Midwest but weaken
by the time it reaches the Great Lakes Monday afternoon. Any
precip that develops with it should dissipate before it reaches
central/southern WI. The associated baroclinic zone is expected to
sink southward into central WI, but there is still uncertainty
about where it will stall. If it stalls to our north, then we will
remain warm and humid with quiet weather for quite a while. If
it gets into southern WI, then we can expect round of showers and
storms for Tue-Wed.

Cronce

&&

.AVIATION...
(Issued 405 AM CDT Wed Jun 30 2021)

Patchy dense fog will be possible before dawn and some drops to
VLIFR will be possible before conditions improve following sunrise
During the daytime hours today, VFR conditions are expected amidst
light northwesterly winds. These winds will become somewhat light
and variable during the evening. There will also be a lake breeze
in the afternoon, but it may be barely noticeable given the light
synoptic flow. A pop-up shower or two can't be ruled out during
the afternoon as well.

CMiller

&&

.MARINE...
(Issued 405 AM CDT Wed Jun 30 2021)

A weak cold front will slowly continue southward during the early
morning hours and will then stall over the southern tip of the
lake a few hours after dawn and through the day today. Winds will
turn westerly for a brief period this morning before returning to
southerly in the afternoon. A weak synoptic gradient and high
pressure of 30.0 inches over Iowa will keep winds light. Winds
will become light and variable Wednesday night into early Thursday
morning before a cold front moves southward down the lake near
dawn and brings winds around to northerly. Winds will become
increasingly more gusty through the daytime hours over the
southern half of Lake Michigan, but gales are not expected.

Locally, the gusty winds will likely lead to small craft advisory
criteria conditions Thursday afternoon into early Friday morning.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868 until 10 AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 30, 3:08 AM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
308 AM CDT Wed Jun 30 2021

WIZ046-047-051-052-056>060-062>072-010815-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
308 AM CDT Wed Jun 30 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Patchy dense fog is possible early this morning.

There is a chance for thunderstorms this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for thunderstorms for inland areas on Thursday.
Chances for storms return for Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-010815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
308 AM CDT Wed Jun 30 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Patchy fog is possible through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for thunderstorms this afternoon and
Thursday morning, and again early next week.

Waves will likely reach Small Craft Advisory criteria Thursday
afternoon into Friday morning due to gusty north-northeast winds
behind a cold front.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-010815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
308 AM CDT Wed Jun 30 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

Dense fog will impact the northern half of the lake through at
least mid morning. Areas of dense fog are possible through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for thunderstorms this afternoon into
Thursday morning, and again early next week.

MRC

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 30, 4:30 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
430 AM CDT Wed Jun 30 2021

WIZ046-047-051-052-056>060-062>072-301300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
430 AM CDT Wed Jun 30 2021

Patchy Dense Fog Early This Morning

Patchy Dense Fog with visibility of one half mile or less can be
expected over south central and portions of southeast Wisconsin
through 8 AM. Low lying areas and near bodies of water are the
most susceptible to dense fog this morning.

Motorists are urged to drive with extreme caution, as
visibilities will vary significantly given the patchy nature of
the fog. Use low beams, reduce driving speed, and allow for
plenty of room between you and other cars.

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:26 PM CDTMarine Dense Fog AdvisoryMKX12 hr
Jun 30, 5:13 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine56 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.